Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Inequalities for polynomials


Author: Q. I. Rahman
Journal: Proc. Amer. Math. Soc. 10 (1959), 800-806
MSC: Primary 30.00
DOI: https://doi.org/10.1090/S0002-9939-1959-0108576-5
MathSciNet review: 0108576
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] N. C. Ankeny and T. J. Rivlin, On a theorem of S. Bernstein, Pacific J. Math. vol. 5 (1955) pp. 849-852. MR 0076020 (17:833e)
  • [2] R. P. Boas, Jr., Entire functions, New York, Academic Press, 1954. MR 0068627 (16:914f)
  • [3] -, Inequalities for asymmetric entire functions, Illinois J. Math. vol. 1 (1957) pp. 94-97. MR 0084577 (18:884c)
  • [4] N. G. de Bruijn, Inequalities concerning polynomials in the complex domain, Indag. Math. vol. 9 (1947-1948) pp. 591-598.
  • [5] P. D. Lax, Proof of a conjecture of P. Erdös on the derivative of a polynomial, Bull. Amer. Math. Soc. vol. 50 (1944) pp. 509-513. MR 0010731 (6:61f)
  • [6] G. Pólya and G. Szegö, Aufgaben und Lehrsatze aus der Analysis, Berlin, 1925.
  • [7] A. C. Schaeffer, Inequalities of A. Markoff and S. Bernstein for polynomials and related functions, Bull. Amer. Math. Soc. vol. 47 (1941) pp. 565-579. MR 0005163 (3:111a)
  • [8] R. S. Varga, A comparison of the successive overrelaxation method and semi-iterative methods using Chebyshev polynomials, J. Soc. Indust. Appl. Math. vol. 5 (1957) pp. 39-46. MR 0090129 (19:772d)
  • [9] J. L. Walsh, The location of critical points of analytic and harmonic functions, Amer. Math. Soc. Colloquium Publications, vol. 34, 1950. MR 0037350 (12:249d)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 30.00

Retrieve articles in all journals with MSC: 30.00


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1959-0108576-5
Article copyright: © Copyright 1959 American Mathematical Society

American Mathematical Society